# SDR QXEA2016061400384

- Difficulty date: June 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 35,722 hours, 37,202 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Ditching Dam
- Part number: 85227235107
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY EXIT DITCHING DAM WILL NOT MOVE TO WATER POSITION USING INTERNAL HANDLE. FERRIED FOR REPAIRS.  REPLACED THE SHAFT IN THE LATCH MECHANISM IAW AMM 52-23-01-400-801.  RETURNED TO SERVICE.
